# SDR DALA2015052803502

- Difficulty date: May 2, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,171 hours, 18,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1280 FRAME FROM S10-14L HAS MULTIPLE GOUGES.  REPAIRED FRAME BS 1280 BETWEEN STR 9L & STR 10L IAW ER/A 552889-14AD, REV 0.
